# SDR ASAA2021073035742

- Difficulty date: July 30, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 38,507 hours, 13,530 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: BAC15201397
- Condition: Cracked
- Location: Bs 727g-727j
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H CARGO TRACK IS CRACKED AT STA 727G AND 727J. GROUNDED - YES. REPAIRED AFT PIT R/H CARGO TRACK FROM 727G TO 727J IAW BOEING 737-800 SRM 53-00-53-2R-3.
